Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Generic bifurcation of periodic points

Author: K. R. Meyer
Journal: Trans. Amer. Math. Soc. 149 (1970), 95-107
MSC: Primary 34.65
MathSciNet review: 0259289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper discusses the bifurcation of periodic points of a generic symplectic diffeomorphism of a two manifold that depends on a parameter. A complete classification of the types of bifurcation that can occur in the generic case is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.65

Retrieve articles in all journals with MSC: 34.65

Additional Information

PII: S 0002-9947(1970)0259289-X
Keywords: Generic, Baire space, Baire category, symplectic diffeomorphism, periodic points, Hamiltonian differential equations, bifurcation, stability
Article copyright: © Copyright 1970 American Mathematical Society